| Model Number |
2030 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were evaluated in the field and the issue was confirmed; 1 device had a pinched wire and another device had a calibration issue.The devices were repaired and returned.1 device was evaluated in the field and the issue was confirmed.However, there was no product malfunction; the issue was the result of use error as the scale was not properly zeroed before use.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the scale was inaccurate.There was no patient involvement.